State Office of Rural Health SORH Regional Partnership Meeting / Region D AGENDA

AGENDA		
Tuesday, June 26th, 2018		
8:30 – 9:00 AM	Registration	
9:00 – 9:30 am	Welcome to Arkansas	Nathaniel Smith, MD, MPH, Director,
		Arkansas Department of Health
9:30 – 10:15 AM	FORHP Update	Victoria Leach, Project Officer,
		Federal Office of Rural Health Policy
10:15 – 10:30 AM	BREAK	
10:30 – 11:45 AM	NOSORH Update	Teryl Eisinger, Executive Director,
		Matt Strycker, Special Projects Coordinator,
		Chris Salyers, Education and Services Director,
		Corie Kaiser, Future President,
		NOSORH
11:45 – 12:15 PM	State Sharing	ALL SORH
	(15 Minutes per State)	
12:15 – 1:45 PM	LUNCH (not provided)	
1:45 – 2:15 PM	CMS Update	Carmen Irwin, CMS Rural Consultant Region 6
		Centers for Medicare and Medicaid Services
2:15 – 3:30 PM	State Sharing	ALL SORH
	(15 Minutes per State)	
3:30 – 3:45 PM	BREAK	
3:45 – 4:30 PM	Heifer International Overview	Cindy Sellers Roach, Community Engagement Manager,
		Heifer International
4:30 – 4:45 PM	Group Discussion	ALL SORH
4:45 PM	Adjourn	
Wednesday, June 27 th , 2018		
9:00 – 10:00 AM	CDC's Growing Interest in Rural Health	Alana Knudson, Co-Director,
		NORC Walsh Center for Rural Health Analysis
10:00 – 10:30 AM	BREAK	
10:30 – 11:30 AM	Community Based Division Overview	Mellie Bridewell, Chief Executive Officer
		Arkansas Rural Health Partnership
		Sara Afayee, Public Health Analyst
11 22 11 15 114	0 00	Federal Office of Rural Health Policy
11:30 – 11:45 AM	Group Discussion on CBD	ALL SORH
11:45 – 1:15 PM	LUNCH (Not Provided)	Mary Walk averation to Assistant Designation
1:15 – 2:15 PM	Environmental Health and Justice	Marc Verhougstraete, Assistant Professor,
2.1F 2.20 DM	Croup Discussion on Environmental Health and Justice	University of Arizona
2:15 – 2:30 PM	Group Discussion on Environmental Health and Justice	ALL SORH
2:30 – 3:15 PM	Mobile Community Paramedicine Program -Arkansas	Gerald Cantrell, RN/Paramedic Director of Ambulance Services, Baxter Regional Medical Center- Mobile
		Community Paramedic Program
3:15 – 3:30 PM	Group Discussion on Mobile Community Paramedicine	ALL SORH
3.13 - 3.30 FIVI	Program	ALL SONII
3:30 – 3:45 PM	BREAK	
3:45 – 4:15 PM	State Sharing	ALL SORH
3.73 7.13 [[]]	(15 Minutes per State)	ALL SONII
4:15 – 4:30 PM	Wrap up – Evaluations – Plans for 2019	
1.13 4.301101		
4:30 PM	Adjourn	